# SDR SWIA202265171

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N209SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000645
- Aircraft time: 12,850 hours, 7,282 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EMERGENCY SLIDE CYLINDER PRESSURE GAUGE IS IN THE RED.    (FILED - CLOSED)   REMOVED AND REPLACED AFT PAX DOOR EMERGENCY SLIDE IAW AMM 25-65-01
